×

Found 5,974 Documents (Results 1–100)

100
MathJax

On \(L^p\) Liouville theorems for Dirichlet forms. (English) Zbl 07605712

Chen, Zhen-Qing (ed.) et al., Dirichlet forms and related topics, in honor of Masatoshi Fukushima’s beiju, IWDFRT 2022, Osaka, Japan, August 22–26,2022. Singapore: Springer. Springer Proc. Math. Stat. 394, 201-221 (2022).
MSC:  31C05 31C25 60J45
PDF BibTeX XML Cite
Full Text: DOI arXiv

Estimation of the products of some powers of inner radii for multiconnected domains. (English. Ukrainian original) Zbl 1492.30057

Ukr. Math. J. 73, No. 9, 1341-1358 (2022); translation from Ukr. Mat. Zh. 73, No. 9, 1155-1169 (2021).
MSC:  30C80 31A05 30C30
PDF BibTeX XML Cite
Full Text: DOI

Marcinkiewicz-Zygmund type inequalities in the real ball. (English. Russian original) Zbl 1494.31008

J. Contemp. Math. Anal., Armen. Acad. Sci. 57, No. 1, 35-42 (2022); translation from Izv. Nats. Akad. Nauk Armen., Mat. 57, No. 1, 35-44 (2022).
MSC:  31B05 42B25
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference